# SDR BSY2001F00006

- Difficulty date: July 9, 2001
- Submitted: August 8, 2001
- Operation: Air carrier
- Aircraft: N456WW
- Make and model: Beech 58
- Aircraft serial: TH444
- Engine: Cont IO520*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 327
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PHL    MIR    RIGHT MAIN GEAR, NO DOWN AND LOCK INDICATION.  REMOVED AND REPLACED DOWN AND LOCK BULB.  OPS CHECK GOOD.
